Anabolics
Search More Than 6,000,000 Posts
Results 1 to 23 of 23
  1. #1
    Deez101's Avatar
    Deez101 is offline Junior Member
    Join Date
    Nov 2004
    Posts
    85

    Had to go to ER tonight.....advice?

    Let me preface this by saying I'm on my second cycle taking 300mg Deca and 500 mg Test E split up into bi-weekly shots to total 800mg. I take 10mg ED of Nolva.

    I'll try to make this as short as possible. I got done training jiu jitsu today around 8pm. I have been developing a bad "colly flower" right ear. I stopped by my doctor's office (I have a clinic that I go to that stays open till 10p) to get my ear drained and my heart started feeling very strange. Like an axious or adrenaline feeling. I got my ear drained and mentioned to the doc my chest. He started monitoring my heart beat and said I had a very irregular heart beat.

    He put me on an EKG and the results were scary. Very irregular heartbeat. He sent me to the ER because my chest was feeling real weird. When I got there I still felt weird. The initial nurse felt my irregular pulse. The doc ran another EKG and it came back perfectly normal, and I didn't feel weird anymore.

    My friend/source told me before I went to the ER that with that diagnosis I should be completely honest about everything I am taking. I am very, very worried about this leaking out, because I will lose my job no doubt. I know about doctor/patient confidentiality, but I wasn't sure if that covers all of the nurses, PA and other staff.

    Anyway, I did not tell them anything about my gear. The doc discharged me after monitoring my heart on a monitor for a couple of hours. She said that it's normal for healthy people to sometimes get pac's or temporary heart flutters or irregular heartbeats due to a number of things, mainly stress. I am stressed by the way about some other things going on in my life. But, she said I should follow up with a cardiologist but I can continue to work out as long as I don't feel those symptoms again.

    My question is this. I am on my 5th week and really starting to see good gains. Should I stay on the gear and monitor this, or quit now?

    Thanks in advance brothers.

  2. #2
    ddoublevision's Avatar
    ddoublevision is offline Associate Member
    Join Date
    Oct 2003
    Location
    midwest
    Posts
    445
    I'd be honest with the doc

    your jobs not important if your dead

  3. #3
    benchin' big's Avatar
    benchin' big is offline Junior Member
    Join Date
    Mar 2005
    Posts
    65
    no doubt bro i second that

  4. #4
    Deez101's Avatar
    Deez101 is offline Junior Member
    Join Date
    Nov 2004
    Posts
    85
    Thanks, I will do that. In the meantime, I'm up for a dose tomorrow....should I continue and see what the doc says? I mean it's only my second cycle and I'm not even doing a gram!

  5. #5
    indica's Avatar
    indica is offline Banned
    Join Date
    Mar 2004
    Location
    Doing something illegal
    Posts
    331
    both deca and enanthate will not go away if you just wait a day or two...i had the exact same problem and i can say in my case it was just stress cause later i found out the gear was fake....hahaha

  6. #6
    firenwire's Avatar
    firenwire is offline Junior Member
    Join Date
    Apr 2005
    Posts
    132
    Test E gave me heart palps too....they went away when the cycle ended.

  7. #7
    BOUNCER is offline Retired Vet
    Join Date
    Nov 2001
    Location
    IRELAND.
    Posts
    7,772
    If it continues I'd say sure mention it to your doc. Otherwise (you sound like you don't have a history of this) I'd put this one episode down to what the nurse said and move on. I think its probably happened to most of us at some stage.

  8. #8
    Deez101's Avatar
    Deez101 is offline Junior Member
    Join Date
    Nov 2004
    Posts
    85
    Thanks, fellas. Any other suggestions?

  9. #9
    chris2wire is offline Member
    Join Date
    Mar 2005
    Posts
    640
    Im tellin ya...

    The sides of gear are worth it - But not all of them.

    Anything that deals with the heart scares me, because I once had to go to the ER just from using mega-T (green tea fat loss stuff).

    Heart stuff is scary.

  10. #10
    TRICK's Avatar
    TRICK is offline Associate Member
    Join Date
    Apr 2005
    Location
    Las Vegas
    Posts
    286
    vanity or life??

  11. #11
    Governor's Avatar
    Governor is offline Junior Member
    Join Date
    Jul 2003
    Location
    Florida
    Posts
    146
    Quote Originally Posted by chris2wire
    Im tellin ya...

    The sides of gear are worth it - But not all of them.

    Anything that deals with the heart scares me, because I once had to go to the ER just from using mega-T (green tea fat loss stuff).

    Heart stuff is scary.

    Mind expounding on this a bit??

  12. #12
    SplinterCell's Avatar
    SplinterCell is offline Senior Member
    Join Date
    Jul 2004
    Posts
    1,929
    whatever you do, stay safe bro

  13. #13
    IRNMAD is offline Associate Member
    Join Date
    Mar 2005
    Posts
    216
    be honest with the doctor he can't disclose your case with anybody the law is called HIPPA check it out

  14. #14
    J.S.N.'s Avatar
    J.S.N. is offline Anabolic Member
    Join Date
    Mar 2005
    Location
    all up in yo' buttho'
    Posts
    3,081
    don't take in any stimulants until you are done w/ pct- not even a glass of cola.

  15. #15
    Join Date
    Sep 2004
    Location
    I.C.U.
    Posts
    1,011
    Lay off all caffeine. And all stimulants, as a precaution.

    Probably just one of the weird things that happen to us. If it happens again then get a full work-up.

    Believe me it is NO fun when they wheel a crash cart into your room. Listen to your heart is all I can say. Short term cycles should not really effect the heart that much.

    This comes from my cardiologist by the way. He says fats and smoking are FAR worse than a light cycle.

    Mondo.

  16. #16
    kman's Avatar
    kman is offline Anabolic Member
    Join Date
    May 2002
    Posts
    2,132
    are you a wrestler, why do you have colly flower ear?

  17. #17
    TreNgoD's Avatar
    TreNgoD is offline Banned
    Join Date
    Apr 2005
    Posts
    63
    Im 33, the last time I went to the doc about 14 years ago the doc said I had an irregular heart beat. I never went back and feel fine. Ive worked out with wieghts on and off for the last 15 years with no problems. IMO when its your time to go its your time to go. If it were me I would probably finish the cycle and tell the doc to give me a scrip for klonipin and take it at night for stress and sleep. Do cardio 3 times a week also. gl

  18. #18
    J.S.N.'s Avatar
    J.S.N. is offline Anabolic Member
    Join Date
    Mar 2005
    Location
    all up in yo' buttho'
    Posts
    3,081
    Quote Originally Posted by kman
    are you a wrestler, why do you have colly flower ear?
    it's from his jiu jitsu.

  19. #19
    Deez101's Avatar
    Deez101 is offline Junior Member
    Join Date
    Nov 2004
    Posts
    85
    I'm having a real hard time putting the dip down , but the cola I can do. I have monitored my heart a lot since I got out of the ER. Before bed, during dipping tobacco, after a little cardio, when I get up, and randomly throughout the day. Not one skip. Everything is normal.

    I ended up continuing my cycle. I checked around 30 mins after my last inject and everything is cool.

    I'll look into this doctor/patient law. But let me give you an example of what I'm scared of.

    Basically you're telling me that if a cop went into the doc's office and told him he was on crystal meth that the doc wouldn't see that as an emergency exception for public safety and tell that cop's boss?

    Not that I'm on meth or a cop, but that was just an extreme example. Considering all of the hype surrounding gear these days, I can see my doc thinking that my use was a risk in my profession to the public.

  20. #20
    J.S.N.'s Avatar
    J.S.N. is offline Anabolic Member
    Join Date
    Mar 2005
    Location
    all up in yo' buttho'
    Posts
    3,081
    omg dip is 50X worse than caffeine! at least smoke instead while you are cycling.

    nothing drives me toward a panic attack faster- i know it's so hard to quit.

    the only way i can quit dipping is to start smoking instead and then quit smoking.

  21. #21
    Governor's Avatar
    Governor is offline Junior Member
    Join Date
    Jul 2003
    Location
    Florida
    Posts
    146
    Quote Originally Posted by Governor
    Mind expounding on this a bit??
    ....

  22. #22
    chris2wire is offline Member
    Join Date
    Mar 2005
    Posts
    640
    The mega-T green tea stuff, at normal dosage, was giving me heart palpitations. I thought I was having a heart attack... while there the doc told me green tea is like "legal speed" and told me quit taking it. Within a week everything was back to normal.

  23. #23
    Governor's Avatar
    Governor is offline Junior Member
    Join Date
    Jul 2003
    Location
    Florida
    Posts
    146
    thanks. do you have the same effects from coffee or caffeine?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •